# SDR UIEA2024101501015

- Difficulty date: October 20, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 84,622 hours, 16,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PASSENGER CABIN BETWEEN STA 1395 AND STA 1417 AND STGR 14 RH TO STGR 16RH WINDOW FRAME WITH CORROSION( CORROSION WAS REMOVED, EVALUATED AND FOUND WITHIN PERMISSIBLE DAMAGE TOLERANCE AS CATEGORY C IAW CMA TLS 24-0204-05B. NO FURTHER DEFECTS NOTED )
